# SDR AWXA200301343

- Difficulty date: October 21, 2003
- Submitted: November 3, 2003
- Operation: Air carrier
- Aircraft: N182AW
- Make and model: Boeing 737277
- Aircraft serial: 22649
- Aircraft time: 63,014 hours, 51,751 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 694147371
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MINOR REPAIR - DURING C-21 CHECK A .5 INCH CRACK WAS FOUND IN INTERCOSTAL AT BS 480, LBL 24.  MAINTENANCE REMOVED INTERCOSTAL FROM BS 460 TO BS 480, LBL 24; FABRICATED A NEW REPLACEMENT INTERCOSTAL PER DWG 69-41473; INSTALLED REPAIR PART IAW B737-200 SRM 51-30-02, FIG 11, PG 2-3.
